# SDR SIMA200604608

- Difficulty date: February 8, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: 14532633401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, FOUND SKIN CORRODED AROUND TOILET DISCHARGE VALVE.  INSTALLED REPAIR DOUBLER AROUND TOILET DISCHARGE VALVE IAW SRM.  AC RETURNED TO SERVICE.  (K)
